MathSciNet Relay Station
MathSciNet bibliographic data
MR1969202 (2004d:35182) 35M10 (35J60 35R35 76H05 76L05)
Chen, Gui-Qiang; Feldman, Mikhail Multidimensional transonic shocks and free boundary problems for nonlinear equations of mixed type. J. Amer. Math. Soc. 16 (2003), no. 3, 461–494 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement